Open Access
Translator Disclaimer
September, 1989 Generalized Chi-Square Goodness-of-Fit Tests for Location-Scale Models when the Number of Classes Tends to Infinity
F. C. Drost
Ann. Statist. 17(3): 1285-1300 (September, 1989). DOI: 10.1214/aos/1176347269

Abstract

In this paper we consider generalized chi-square goodness-of-fit tests based on increasingly finer partitions (as the sample size increases) for models with location-scale nuisance parameters. The asymptotic distributions are derived both under the null hypothesis and under local alternatives, obtained by taking contamination families of densities between the null hypothesis and fixed alternative hypotheses. If the number of random cells increases to infinity, the Rao-Robson-Nikulin test statistic is shown to be superior to the Watson-Roy and Dzhaparidze-Nikulin statistics. Conditions are derived under which it is optimal to let the number of classes tend to infinity.

Citation

Download Citation

F. C. Drost. "Generalized Chi-Square Goodness-of-Fit Tests for Location-Scale Models when the Number of Classes Tends to Infinity." Ann. Statist. 17 (3) 1285 - 1300, September, 1989. https://doi.org/10.1214/aos/1176347269

Information

Published: September, 1989
First available in Project Euclid: 12 April 2007

zbMATH: 0683.62011
MathSciNet: MR1015151
Digital Object Identifier: 10.1214/aos/1176347269

Subjects:
Primary: 62E20
Secondary: 62F05, 62F10, 62F20

Rights: Copyright © 1989 Institute of Mathematical Statistics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.17 • No. 3 • September, 1989
Back to Top